No plants in the background. Have you noticed? Nope, I didn’t burn my own rainforest like that Brazilian guy is doing. I didn’t do that. I’ve got all my plants downstairs. A lot of them being repotted right now and also we’ve got them out in a nice corner on a veranda where they’re being sort of nice hosed down, they’re washed. Because it’s quite warm. We’re sort of still in summertime. They will be back in again pretty soon as we hit the fall or the autumn. They will be up here behind me , all of that rainforest feeling in the back.
Now what are we talking about? Why you should not take antibiotics for skin lesions. Well, I’ve yet to see a patient, I’ve yet to see one and I haven’t seen one yet, maybe you have, who stays on antibiotics who’s got lovely skin, right? Antibiotics, as we know, create a lot of problems in your gut. I’ll show you this one before. Look at this. Here’s my digestive system before antibiotics. Doesn’t it look really cool? We’ve got lots of species here, stuff you can see, stuff you can’t see. So what we’re talking about here is the biodiversity of the gut. It’s very complex. But now all of a sudden we’ve had this patient on antibiotics for several weeks and this is what we’re left with. A bit of a wasteland.
Once you start altering that membrane of the small intestine, you’re altering the immune system. Also, what we’ve found is studies are revealed. In fact, a study was published in October 2018 involving several young men who are healthy. They got put on antibiotics for several days and they found that in all cases, nine species or more of bacteria still did not come back six months after four or five days on antibiotic. Nine species are still lagging behind.
The gut’s very important for keeping your skin in great shape. The membrane is like cheesecloth. It allows selective permeability. Certain things can come through that heal the gut, like amino acids, very important for skin, for collagen and vitamins, minerals. Many factors come through that build your health up. But other things come through there as well that tear your health down that create inflammation and especially things like lipopolysaccharides or LPS. These are little fragments from bacterial cell walls that can leak into the bloodstream, travel throughout the body and create immune reactions. Including skin lesions.
- Does Xylitol Kill Candida?
- Vaginal Yeast Infection: Causes, Symptoms and Treatment
- Additional Ways to Add Fresh Vegetables to Your Diet
- Can Candida Cause Itching Arms?
- Is Manuka Honey Good For Yeast Infections?
- Always Disconnected & Dizzy: Is It Candida?
When the skin is not looking happy and it’s very sad, ask yourself, am I on antibiotics? Have I recently taken an antibiotic? Because antibiotics often create these kinds of problems. I get very, very upset when I get a young patient in who’s been on a drug called Roaccutane. The name of it is Isotretinoin or Accutane, a synthetic vitamin A for acne. In some cases they put on this drug for years and years and years and many end up with a bowel problem. They get inflammatory bowel disease. They wreck that gun. So if you’ve got acne, it’s a passing phase often when you’re a young person, like what I had. Make sure that you improve your diet, but trying to get skin lesions to go away with antibiotics, to me it’s just ridiculous. It doesn’t really work. It doesn’t really work, doctors. I’m sorry, but you failed. All the many thousands of children and adults I’ve seen over the years with horrible skin lesions that were taking antibiotics that sometimes took months or years to recover their beautiful skin again.
There’s definitely a link between crappy skin and antibiotic use. I’ve seen this time and time and time and time again. So if you want nice skin, be wary of antibiotics. Always look at treatments that don’t undermine the health of the small intestine. Even if you’re taking something natural, be careful. It’s not too strong, too long. Some people take stupid doses of natural medicines for very, very long periods of time. I’ve had a patient take 30 vitamin E capsules per day thinking it would help her. She ended up with an with an epileptic kind of attack in hospital from taking so much vitamin E. So make sure you don’t over take anything. Go and talk to a practitioner or a smart person, a health food shop, that can give you a couple of guidelines here.
The question was again, why you should not take antibiotics or skin lesions because they cause all the skin lesions. It’s one of the prime side effects of many antibiotics is actually a skin lesion. So remember, lots of drugs actually causes symptoms that they’re designed to get rid of. Lots of hypertension drugs actually can increase blood pressure rather than reduce it. So just be careful because you actually might get what you really wanted to get.